# SDR FDEA202206241543

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28483
- Aircraft time: 46,228 hours, 19,006 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Relay
- Part number: 9324G10676
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

2HRS INTO FLIGHT AT FL410, FWD AND AFT LEFT FUEL PUMPS BEGAN FLICKERING LOW PRESSURE VIA PRESS              LIGHTS. OPENED THE CROSS FEED VALVES, LIGHTS EXTINGUISHED. A FUEL IMBALANCE QUICKLY BEGAN TO DEVELOP, MAX   1,300LBS. DESCENDED TO FL250 TO SUCTION FEED THE LEFT MOTOR. AT 25,000 - CLOSED THE CROSS FEED VALVES   AND THE LOW PRESSURE LIGHTS BEGAN  FLICKERING AGAIN WITH OCCASIONAL ICAS MSG L AFT/FWD FUEL   PUMP. QRH REFERENCED. FUEL FLOW WAS STABLE. SITUATION REMAINED TO AN UNEVENTFUL LANDING EMERGENCY   DECLARED.   ***EMERGENCY      DECLARED***                                                           TROUBLESHOT PER FIM 28-22 FIG 806. DID NOT FIND ANY   CIRCUIT BREAKERS POPPED. FUEL   BOOST PUMPS OPERATED CORRECTLY. TRANSFERED FUEL FROM L/H TANK TO R/H              TANK AND FUEL MOVED AS REQUIRED. REMOVED AND  INSTALLED RELAYS K188 AND K187   PER 757 AMM 28-22-15-4 UP TO AND INCLUDING STEP E. (5) A. STILL REQUIRES OPS CHECKS     AMM: 28-22-00-5, 28-41-00-5-1 757 COMPLETED L TK PUMPS & GFI TESTS. ALL TESTS OK.             AS PERCAUTION PERFORMED DRY CAPACITANCE CK OF L TK COMP & POBES. ALL READINGS   WITHIN NORMAL LIMITS. XFRD FUEL FROM & TO L TK. ALL QTY'S AGREE.
